# SDR UIEA2019070804711

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,328 hours, 17,106 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START ON GROUND(  REMOVED / AND REPLACED RELAY K176 AND K547 IAW WDM 49-15-11 AND B767 FIM TASK 49-11 / FT 988. OPS CHECK GOOD   )
